Syntestan may be available in the countries listed below.
Ingredient matches for Syntestan
Cloprednol is reported as an ingredient of Syntestan in the following countries:
- Germany
International Drug Name Search
Syntestan may be available in the countries listed below.
Cloprednol is reported as an ingredient of Syntestan in the following countries:
International Drug Name Search
Ichtiolo may be available in the countries listed below.
Ichthammol is reported as an ingredient of Ichtiolo in the following countries:
International Drug Name Search
Fluniveto may be available in the countries listed below.
In some countries, this medicine may only be approved for veterinary use.
Flunixin meglumine (a derivative of Flunixin) is reported as an ingredient of Fluniveto in the following countries:
International Drug Name Search
In the US, Teriparatide (teriparatide systemic) is a member of the drug class parathyroid hormone and analogs and is used to treat Osteoporosis.
US matches:
Rec.INN
H05AA02
0052232-67-4
C181-H291-N55-O51-S2
4117
Calcium regulator
Diagnostic agent
Parathyroid hormone analogue
Treatment of osteoporosis
L-Seryl-L-valyl-L-seryl-L-glutamyl-L-isoleucyl-L-glutaminyl-L-leucyl-L-methionyl-L-histidyl-L-asparaginyl-L-leucylglycyl-L-lysyl-L-histidyl-L-leucyl-L-asparaginyl-L-seryl-L-methionyl-L-glutamyl-L-arginyl-L-valyl-L-glutamyl-L-tryptophyl-L-leucyl-L-arginyl- (WHO)
International Drug Name Search
Glossary
IS | Inofficial Synonym |
JAN | Japanese Accepted Name |
OS | Official Synonym |
Rec.INN | Recommended International Nonproprietary Name (World Health Organization) |
USAN | United States Adopted Name |
WHO | World Health Organization |
Succinylcholin Inresa may be available in the countries listed below.
Suxamethonium Chloride is reported as an ingredient of Succinylcholin Inresa in the following countries:
International Drug Name Search
Generic Name: dextromethorphan and guaifenesin (DEX troe me THOR fan and gwye FEN e sin)
Brand names: Allfen DM, Altarussin DM, Aquatab DM, Benylin Expectorant, Drituss DM, Extuss LA, Fenesin DM IR, Glycotuss-DM, Guaifen DM, Mucinex Children's Cough, Mucinex DM, MucusRelief DM, Naldecon DX Liquigel, Relacon LAX, Respa-DM, Robitussin Cough & Congestion, Tussi-Bid, Tussi-Organidin DM NR, Vicks 44E, ...show all 149 brand names.Tussi-Organidin DM-S NR (obsolete), Tussi-Organidin DM NR(obsolete), Gani-Tuss-DM NR, Guaifenex DM, Muco-Fen DM, Guiadrine DM, Fenex-DM, Iobid DM, Q-Bid DM, Aquabid DM, Touro DM, Mucobid DM, Fenesin DM, Humibid DM Pediatric, Iofen-DM NF, Phanatuss, Naldecon Senior DX, Guiatussin-DM, Halotussin DM, Guiatuss DM, Halotussin DM Sugar Free, Rhinosyn-DMX, Tuss-DM, Kolephrin GG/DM, Cheracol D Cough, Genatuss DM, Mytussin DM, Robitussin DM, Tolu-Sed DM, Vicks 44E Pediatric, Guiacough DM, Lotussin DM, Anti-Tuss DM, Biotuss DM, Cheracol-D, GG/DM, Mastussin DM, Recofen D, Recofen Plus, Ri-Tussin DM, Robafen DM, Robichem DM, T-Tussin DM, Tusscidin DM, Tussin DM, Bidex-DM, Diabetic Suppressant, Duraganidin, G Bid DM, GG-DM SR, Humigen DM, Tussidin DM, Amibid DM, Guiat Clear DM, Cough Formula-DM, Double-Tussin DM, Guaiasorb Cough Medicine, Kita La Tos, Q-Tussin DM, Scot-Tussin DM, Nalspan Senior DX, Diabetic Tuss DM, Scot-Tussin Senior, Safetussin 30 DM, Duratuss DM, Guiatuss Clear, Iophen DM NR, Allfen-DM, S-Pack DM, HT Tuss DM, Monafed DM, Hydro-Tuss DM, Aquatab DM(obsolete), Maxi-Tuss DM, Robitussin-SF, Su-Tuss DM, Muco-Fen 800 DM, Guai-Dex, GuaiFENesin DM, GuaiFENesin DM SR, Sudal DM, Iophen DM, Ru-Tuss 800 DM, Mintab DM, Mindal DM, Atuss-12 DX, Z-Cof LA, DuraDEX, Humibid CS, Diabetic Tuss DM Maximum Strength, Siltussin DM, Siltussin DM DAS Cough Formula, Simuc-DM, Phlemex, Cofex-DM, G-Bid DM, Ambi 1000/55, Z-Cof LAX, Robafen DM Clear, DuraDEX Forte, Robitussin DM Infant Drops, Zotex DMX, Tussi-Organidin DM-S NR, Duratuss DM 12, Robitussin Cough Sugar-Free DM, Dex-Tuss DM, Bidex-A, Mucinex DM Maximum Strength, GuaiFENesin DM NR, Children's Mucus Relief Cough, Siltussin-DM DAS-NA, Siltussin-DM DAS-NA Maximum Strength, ExeFen-DM, Bidex-DMI, Coricidin HBP Chest Congestion & Cough Liqui-Gels, Mucinex Children's Cough Mini-Melts, Robitussin Cough & Congestion, Robitussin Cough & Congestion DM Max, Robitussin DM Sugar Free, Tussin Cough, Robitussin DM To Go, Tussin DM Clear, Congesta DM, Robafen DM Max, Safetussin DM, Zyncof, Robitussin Cough + Chest Congestion DM Sugar Free, Robitussin Cough + Chest Congestion DM, Robitussin Cough + Chest Congestion DM Maximum Strength, Mucinex Fast-Max DM Max
Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.
Guaifenesin is an expectorant. It helps loosen congestion in your chest and throat, making it easier to cough out through your mouth.
The combination of dextromethorphan and guaifenesin is used to treat cough and chest congestion caused by the common cold, infections, or allergies.
Dextromethorphan and guaifenesin may also be used for other purposes not listed in this medication guide.
Ask a doctor or pharmacist if it is safe for you to take this medication if you have emphysema or chronic bronchitis.
Artificially-sweetened liquid forms of cold medicine may contain phenylalanine. This would be important to know if you have phenylketonuria (PKU). Check the ingredients and warnings on the medication label if you are concerned about phenylalanine.
Use this medication exactly as directed on the label, or as prescribed by your doctor. Do not use it in larger amounts or for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.
Measure the liquid form of this medicine with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.
Dextromethorphan and guaifenesin granules should be sprinkled directly onto the tongue and swallowed right away.
If you need to have any type of surgery, tell the surgeon ahead of time if you have taken a cold medicine within the past few days.
See also: Dextromethorphan and guaifenesin dosage (in more detail)
Since cough or cold medicine is usually taken only as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at your next regularly scheduled time. Do not take extra medicine to make up the missed dose.
Overdose symptoms may include feeling restless or nervous.
Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor's advice. Taking a stimulant together with cough or cold medicine can increase your risk of unpleasant side effects.
severe dizziness, anxiety, restless feeling, or nervousness;
confusion, hallucinations; or
slow, shallow breathing.
Less serious side effects may include:
dizziness;
headache;
skin rash or itching; or
nausea, vomiting, or stomach upset.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Usual Adult Dose for Cough:
Immediate release: 10 to 30 mg dextromethorphan orally every 4 to 8 hours as needed, not to exceed 120 mg/day.
Extended release: up to 60 mg dextromethorphan orally every 12 hours.
Usual Pediatric Dose for Cough:
Immediate release:
2 to 5 years: 2.5 to 7.5 mg dextromethorphan orally every 4 to 8 hours as needed, not to exceed 30 mg/day.
6 to 11 years: 10 to 15 mg dextromethorphan orally every 4 to 8 hours as needed, not to exceed 60 mg/day.
12 years or older: 10 to 30 mg dextromethorphan orally every 4 to 8 hours as needed, not to exceed 120 mg/day.
Extended release:
2 to 5 years: up to 15 mg dextromethorphan orally every 12 hours.
6 to 11 years: up to 30 mg dextromethorphan orally every 12 hours.
12 years or older: up to 60 mg dextromethorphan orally every 12 hours.
dextromethorphan-guaifenesin 20 mg-200 mg/10 mL oral liquid:
12 years or older: 1 pre-filled syringe (10 mL) orally every 4 hours, not to exceed 6 doses in 24 hours.
Before taking this medication, tell your doctor if you are using any of the following drugs:
celecoxib (Celebrex);
cinacalcet (Sensipar);
darifenacin (Enablex);
imatinib (Gleevec);
quinidine (Quinaglute, Quinidex);
ranolazine (Ranexa);
ritonavir (Norvir);
sibutramine (Meridia);
terbinafine (Lamisil);
medicines to treat high blood pressure; or
an antidepressant such as amitriptyline (Elavil, Etrafon), bupropion (Wellbutrin, Zyban), fluoxetine (Prozac, Sarafem), fluvoxamine (Luvox), imipramine (Janimine, Tofranil), paroxetine (Paxil), sertraline (Zoloft), and others.
This list is not complete and there may be other drugs that can interact with dextromethorphan and guaifenesin. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.
See also: dextromethorphan and guaifenesin side effects (in more detail)
Urso Heumann may be available in the countries listed below.
Ursodeoxycholic Acid is reported as an ingredient of Urso Heumann in the following countries:
International Drug Name Search
Cinnarizine Katwijk may be available in the countries listed below.
Cinnarizine is reported as an ingredient of Cinnarizine Katwijk in the following countries:
International Drug Name Search
Atenolo Denk may be available in the countries listed below.
Atenolol is reported as an ingredient of Atenolo Denk in the following countries:
International Drug Name Search
Céfuroxime Teva may be available in the countries listed below.
Cefuroxime sodium salt (a derivative of Cefuroxime) is reported as an ingredient of Céfuroxime Teva in the following countries:
International Drug Name Search
Dorsof may be available in the countries listed below.
Dorzolamide is reported as an ingredient of Dorsof in the following countries:
International Drug Name Search
Generic Name: triamterene (try AM teh reen)
Brand Names: Dyrenium
Triamterene is a potassium-sparing diuretic (water pill) that prevents your body from absorbing too much salt and keeps your potassium levels from getting too low.
Triamterene is used to treat fluid retention (edema) in people with congestive heart failure, cirrhosis of the liver, or a kidney condition called nephrotic syndrome.
Triamterene is also used to treat edema caused by having too much aldosterone in your body. Aldosterone is a hormone produced by the adrenal glands to help regulate the salt and water balance in your body.
Triamterene may also be used for purposes other than those listed in this medication guide.
Before using this medication, tell your doctor if you have heart or liver disease, diabetes, gout, or a history of kidney stones. Tell your doctor if you are using another diuretic.
Avoid a diet high in salt. Too much salt will cause your body to retain water and can make this medication less effective.
Avoid becoming overheated or dehydrated during exercise and in hot weather. Follow your doctor's instructions about the type and amount of liquids you should drink. In some cases, drinking too much liquid can be as unsafe as not drinking enough.
severe liver disease;
high potassium levels (hyperkalemia); or
if you are taking potassium supplements, or another potassium-sparing diuretic such as Dyazide, Maxzide, amiloride (Midamor, Moduretic), or spironolactone (Aldactone, Aldactazide).
Before using triamterene, tell your doctor if you have:
diabetes;
heart disease;
liver disease;
gout;
a history of kidney stones; or
if you are using another diuretic.
If you have any of these conditions, you may not be able to use triamterene, or you may need a dosage adjustment or special tests during treatment.
Take this medication exactly as it was prescribed for you. Do not take the medication in larger amounts, or take it for longer than recommended by your doctor.
To be sure this medication is not causing harmful effects, your blood will need to be tested on a regular basis. Your kidney or liver function may also need to be tested. It is important that you not miss any scheduled visits to your doctor.
Triamterene can interfere with the results of certain medical tests. Tell any doctor who treats you that you are using triamterene.
If you need to have any type of surgery, tell the surgeon ahead of time that you are taking triamterene. You may need to stop using the medicine for a short time.
See also: Dyrenium dosage (in more detail)
Take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at the next regularly scheduled time. Do not take extra medicine to make up the missed dose.
Avoid using other medicines that make you light-headed (such as cold medicine, pain medication, muscle relaxers, and medicine for seizures, depression or anxiety). They can add to the side effects of triamterene.
Avoid a diet high in salt. Too much salt will cause your body to retain water and can make this medication less effective.
Avoid becoming overheated or dehydrated during exercise and in hot weather. Follow your doctor's instructions about the type and amount of liquids you should drink. In some cases, drinking too much liquid can be as unsafe as not drinking enough.
numbness or tingly feeling;
muscle pain or weakness;
slow, fast, or uneven heartbeat;
feeling drowsy, restless, or light-headed;
urinating less than usual or not at all;
shallow breathing;
tremors, confusion; or
nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Continue using triamterene and talk with your doctor if you have any of these less serious side effects:
mild nausea, vomiting, or diarrhea;
dizziness, headache;
dry mouth; or
skin rash.
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome. You may report side effects to FDA at 1-800-FDA-1088.
Before taking this medication, tell your doctor if you are using any of the following drugs:
lithium;
insulin or diabetes medicine taken by mouth;
an ACE inhibitor such as benazepril (Lotensin), captopril (Capoten), enalapril (Vasotec), lisinopril (Prinivil, Zestril), ramipril (Altace), and others; or
indomethacin or other NSAIDs (non-steroidal anti-inflammatory drugs) such as aspirin, ibuprofen (Motrin, Advil), diclofenac (Voltaren), naproxen (Aleve, Naprosyn), piroxicam (Feldene), nabumetone (Relafen), etodolac (Lodine), and others.
If you are using any of these drugs, you may not be able to use triamterene, or you may need dosage adjustments or special tests during treatment.
There may be other drugs not listed that can affect triamterene. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.
See also: Dyrenium side effects (in more detail)
Nicergoline RPG may be available in the countries listed below.
Nicergoline is reported as an ingredient of Nicergoline RPG in the following countries:
International Drug Name Search
Sucral may be available in the countries listed below.
Sucralfate is reported as an ingredient of Sucral in the following countries:
International Drug Name Search